×

Found 2,339 Documents (Results 1–100)

On higher integrability of the gradient of solutions to the Zaremba problem for \(p\)-Laplace equation. (English. Russian original) Zbl 07786643

Dokl. Math. 108, No. 1, 282-285 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 512, 47-51 (2023).
MSC:  35J92 35J25 35B45
PDFBibTeX XMLCite
Full Text: DOI

On \(L^2\)-dissipativity of a linearized scheme on staggered meshes with a regularization for 1D barotropic gas dynamics equations. (English. Russian original) Zbl 1509.76064

Comput. Math. Math. Phys. 62, No. 11, 1817-1837 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 12, 1981-2011 (2022).
MSC:  76M20 76N15 65M06
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software